MathSciNet Relay Station
MathSciNet bibliographic data
MR1910377 37A40 (28D05 37A15)
Aaronson, Jon; Nakada, Hitoshi; Sarig, Omri; Solomyak, Rita Invariant measures and asymptotics for some skew products. Israel J. Math. 128 (2002), 93–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement